간헐적 Levofloxacin 약제 사용과 관련된 난치성 아킬레스건병증과 족부의 다발성 건 및 건 부착부 통증: 증례 보고
Refractory Achilles Tendinopathy and Multiple Pain on the Tendon and Tendon Attachment Site of the Foot Related to Intermittent Levofloxacin Usage: A Case Report
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Quinolone antibiotics are frequently prescribed for suspected respiratory or urinary tract infections because of their effectiveness and generally perceived safety profile. On the other hand, some studies have raised concerns regarding the potential association between quinolone use and Achilles tendinopathy or tendon rupture. There is a lack of reports on the link between quinolone use and multiple tendon and tendon attachment site pain in the foot and ankle joints; hence, this study examined this issue further. This paper presents a case report of a patient with persistent Achilles tendinopathy and multiple tendon and tendon attachment site pain in the foot who did not respond adequately to conservative treatments. In particular, the discontinuation of quinolone use resulted in favorable clinical out- comes. This report offers valuable insights into the potential risks associated with quinolone antibiotics and highlights the importance of vigilance when managing patients with tendon-related complaints. A comprehensive review of the relevant literature is also presented to contextualize these findings.
Abstract
Quinolone antibiotics are frequently prescribed for suspected respiratory or urinary tract infections because of their effectiveness and generally perceived safety profile. On the other hand, some studies have raised concerns regarding the potential association between quinolone use and Achilles tendinopathy or tendon rupture. There is a lack of reports on the link between quinolone use and multiple tendon and tendon attachment site pain in the foot and ankle joints; hence, this study examined this issue further. This paper presents a case report of a patient with persistent Achilles tendinopathy and multiple tendon and tendon attachment site pain in the foot who did not respond adequately to conservative treatments. In particular, the discontinuation of quinolone use resulted in favorable clinical out- comes. This report offers valuable insights into the potential risks associated with quinolone antibiotics and highlights the importance of vigilance when managing patients with tendon-related complaints. A comprehensive review of the relevant literature is also presented to contextualize these findings.
참고문헌 (10)
- Hyeong Sik Ahn, "The Association of Body Mass Index and Waist Circumference with the Risk of Achilles Tendon Problems: A Nationwide Population-Based Longitudinal Cohort Study", Clinics in Orthopedic Surgery, 15(3), pp.488~498 (2023), 대한정형외과학회[DOI]
- James R Lewis, "Levofloxacin-Induced Bilateral Achilles Tendonitis", Annals of Pharmacotherapy, 33(7-8), pp.792~795 (1999), SAGE Publications[DOI]
- Benjamin A. Lipsky, "Fluoroquinolone Toxicity Profiles: A Review Focusing on Newer Agents", Clinical Infectious Diseases, 28(2), pp.352~364 (1999), Oxford University Press (OUP)[DOI]
- Marcos Edgar Fernández-Cuadros, "Bilateral Levofloxacin-Induced Achilles Tendon Rupture: An Uncommon Case Report and Review of the Literature", Clinical Medicine Insights: Arthritis and Musculoskeletal Disorders, 12, pp.117954411983522~ (2019), SAGE Publications[DOI]
- Areum Durey, "Levofloxacin-Induced Achilles Tendinitis in a Young Adult in the Absence of Predisposing Conditions", Yonsei Medical Journal, 51(3), pp.454~456 (2010), 연세대학교의과대학
- Brenda L Greene, "Physical Therapist Management of Fluoroquinolone-Induced Achilles Tendinopathy", Physical Therapy, 82(12), pp.1224~1231 (2002), Oxford University Press (OUP)[DOI]
- P D van der Linden, "Fluoroquinolones and risk of Achilles tendon disorders: case-control study", BMJ, 324(7349), pp.1306~1307 (2002), BMJ[DOI]
- van der Linden PD, "Tendon disorders attributed to fluoroquinolones : a study on 42 spontaneous reports in the period 1988 to 1998", Arthritis Rheum, 45, pp.235~239 (2001)[DOI]
- Monique R. Bidell, "Fluoroquinolone‐Associated Tendinopathy: Does Levofloxacin Pose the Greatest Risk?", Pharmacotherapy: The Journal of Human Pharmacology and Drug Therapy, 36(6), pp.679~693 (2016), Wiley[DOI]
- Harrell RM, "Fluoroquinolone-induced tendinopathy : what do we know?", South Med J, 92, pp.622~625 (1999)[DOI]
